# SDR DALA2016031702620

- Difficulty date: March 16, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER WING BARREL KEELBEAM BS 695, LONG 29R CORRODED.  UNDER WING BARREL KEELBEAM LONGERON 29RT, FITTING FOUND TO BE OUT OF LIMITS.  REPAIRED  IAW SRM 53-00-00.  REPLACED LONGERON FITTING IAW SRM 51-41-05, DWG 5971090, REV AB, AND REV AF.
